Couldn't find what you looking for?

TRY OUR SEARCH!

Hi folks. I have been reading of some terrible experiences regarding subs. My plight is nowhere near that of other people who have posted on here. I also have a very checkered drug talking history but that's not important right now. I really need some sound advice on what withdrawals I should expect. I feel embarrassed about all this as I am now 4yrs and 10 days clean. However, about 1 month ago I was offered 14,,, 8mg subs which I bought. I had smoked them in the past and thought my past was behind me. I just didn't realise it was RIGHT behind me! Anyway I have been smoking these subs for 30 days now and I have one 8mg tab left. Is the smoking of 13 8mg subs over 30 days going to give me withdrawals bad enough that I won't be able to make my work? Also how should i use the remaining sub? ANY AND ALL INFO IS WELCOMED AND VERY MUCH APPRECIATED! I have read some horror stories on here and they remind me of how I felt coming off the gear. Can anyone please help??

Loading...

I forgot mention that I have been smoking about 4 times s day.
Please help as I am very worried. Thank you!
Reply

Loading...

there is something about people that use a medicine in any way OTHER than the way it is supposed to be used that really seems annoying

so to answer your question - smoking subs causes a very rare disorder called cerebral hematoma chondrichtheise malopardonaise.

when the subs enter your lungs after being carbonized by the lighter fluid burning, the chemicals break down to nalaxone 7-8-9 oxybase dioxynil.  This releases a series of brain chemicals called inducers.  The inducers then cause a gradual swelling on the abdulah oblonggatah that increases after each time you smoke until it cant swell anymore.  Then,  you might smoke and feel a short POP in the back of the brain box.  That means you have popped the abdullah region and you will need to get to the emergencey room very fast.  If you wait too long, you will be paraylzed from the neck down, pretty much for life.  If you arent paralyzed, your bone joints will turn to jelly and you wont be able to walk anyplace far.  You may enter the emergency room on foot, but you will leave in a wheelchair for certain.  Smoking the subs will also destroy most of the endocrine system in an average human, so you can expect to have chills and sweats for life, but that will be the least of the new problems after that popping sound is heard.

feel better !

Reply

Loading...